

2021-22 NATIONAL RACE DAYS, Round 5 EVENT TIMETABLE - V1

Timetable as of

16 February 2022

Friday, 11th March 2022 (Sunset 18:26)

Dubai Autodrome, International Circuit (4.29 km)

Test Day

Start		End	Time	Gap	Category	Session		
08:30	-	14:30			All Championships	Administrative Checks	Race Admin	
15:00	-	18:00			All Championships	Scrutineering	Race Admin	
Test Sessions								
09:00	-	12:00	03:00	00:05	General Test Session	NGK UAE PCC & GRC		
Test S	Test Sessions							
12:05	-	13:05	01:00	00:00		LUNCH BREAK		
13:05	-	13:35	00:30	00:05	NGK UAE ProCar Championship	Test Session 1		
13:40	-	14:05	00:25	00:05	Sportsbike Race Series (WASSRS)	Test Session 1		
14:10	-	14:40	00:30	00:05	Gulf Radical Cup	Test Session 1		
14:45	-	15:15	00:30	00:05	NGK UAE ProCar Championship	Test Session 1		
15:20	-	15:45	00:25	00:05	Sportsbike Race Series (WASSRS)	Test Session 1		
16:00	-	17:00	01:00	00:05	F. DXB Max (2 sessions)	Experiences		



Dubai Autodrome, International Circuit (4.29 km)

2021-22 NATIONAL RACE DAYS, Round 5 EVENT TIMETABLE - V1

Timetable as of

16 February 2022

Saturday, 12th March 2022 (Sunset 18:26)

Qualification / Race Day

Start		End	Time	Gap	Category	Session				
07:15	-	08:15	01:00		Marshals / Medical Sign-on					
08:15	-	08:35	00:20		Marshals Briefing					
08:45					Marshal / Medical on Post					
08:55					Radio Checks					
09:10	-	09:25	00:15		Track Inspection / Closure					
06:00		08:30			All Championships	Scrutineering in Team Pits				
08:00		09:00			Gulf Radical Cup	Administrative Checks	Race Admin			
08:00	-				NGK UAE ProCar Championship	Admin. & Equipment Check	Race Admin			
08:00		09:00			Sportsbike Race Series (WASSRS)	Administrative Checks	Race Admin			
08:30		08:50	00:20		Gulf Radical Cup	Drivers Briefing	Pirelli Suite			
08:50	-	09:10	00:20		NGK UAE ProCar Championship	Drivers Briefing	Pirelli Suite			
09:30	-	09:50	00:20		Sportsbike Race Series (WASSRS)	Riders Briefing	Race Admin			
09:30		09:50	00:20		Gulf Radical Cup	Qualfying (Sprint Race Day 1)				
		10:10	00:15		NGK UAE ProCar Championship	Warm up				
10:15		10:40	00:25		Sportsbike Race Series (WASSRS)	Qualfying				
10:45	-	11:05	00:20		NGK UAE ProCar Championship	Qualfying				
11:10	-	11:12	00:02	00:03	Gulf Radical Cup	Safety Car to Grid				
11:15	-	11:20	00:05	00:05	Gulf Radical Cup	Pitlane Open				
11:25	-	11:30	00:05	00:00	Gulf Radical Cup	Formation Lap				
11:30	-	11:55	00:25	00:05	Gulf Radical Cup	Sprint Race Day 1 Driver 1	25 min.			
12:00	-	12:05	00:05	00:05	Sportsbike Race Series (WASSRS)	Pitlane Open				
12:10	-	12:15	00:05	00:00	Sportsbike Race Series (WASSRS)	Formation Lap				
12:15	-	12:35	00:20	00:05	Sportsbike Race Series (WASSRS)	Race 1	10 Laps			
	-	13:35	00:55	00:00	LUNCH & PRAYER TIME					
13:35		13:45	00:10	00:00		hecks / Track Inspection				
13:45	-	13:47	00:02		NGK UAE ProCar Championship	Safety Car to Grid				
13:50	-	13:55	00:05		NGK UAE ProCar Championship	Pitlane Open				
14:00	-	14:05	00:05		NGK UAE ProCar Championship	Formation Lap				
14:05		14:30	00:25	00:10	NGK UAE ProCar Championship	Race 1	25 min.			
14:40	-	14:42	00:02	00:03	Gulf Radical Cup	Safety Car to Grid				
14:45	-	14:50	00:05	00:05	Gulf Radical Cup	Pitlane Open				
14:55	-	15:00	00:05	00:00	Gulf Radical Cup	Formation Lap				
15:00	-	15:25	00:25	00:10	Gulf Radical Cup	Sprint Race Day 1 Driver 2	25 min.			
15:35	-	15:40	00:05	00:05	Sportsbike Race Series (WASSRS)	Pitlane Open				
15:45	-	15:50	00:05	00:00	Sportsbike Race Series (WASSRS)	Formation Lap				
15:50	-	16:10	00:20	00:05	Sportsbike Race Series (WASSRS)	Race 2 10 Laps				
16:15	-	16:17	00:02	00:03	NGK UAE ProCar Championship	Safety Car to Grid				
16:20	-	16:25	00:05	00:05	NGK UAE ProCar Championship	Pitlane Open				
16:30	-	16:35	00:05	00:00	NGK UAE ProCar Championship	Formation Lap				
16:35	-	17:00	00:25		NGK UAE ProCar Championship	Race 2	25 min.			



Dubai Autodrome, International Circuit (4.29 km)

2021-22 NATIONAL RACE DAYS, Round 5 EVENT TIMETABLE - V1

Timetable as of

16 February 2022

Sunday, 13th March 2022 (Sunet 18:27)

Qualification / Race Day

Start		End	Time	Gap	Category	Session	1	
07:00	-	08:00	01:00		Marshals / Medical Sign-on			_
08:00	-	08:20	00:20		Marshals Briefing			
08:30					Marshal / Medical on Post			
08:40					Radio Checks			
08:40	-	08:55	00:15		Track Inspection / Closure			
08:30	-	09:00			DAMC 2H Enduro	Admin. 8	& Equipment Check	Race Admin
09:00	-	09:20	00:20		DAMC 2H Enduro	Drivers	Briefing	Race Admin
09:00	_	09:20	00:20	00:10	Gulf Radical Cup	Qualfyin	g (Sprint Race Day 2)	
09:30		09:45	00:20		Gulf Radical Cup		ng (Enduro Race)	
09:50		10:15	00:15		Sportsbike Race Series (WASSRS)	Qualfyin		
10:20		10:40	00:20		DAMC 2H Enduro		ng (Enduro Race)	
10:45		10:47	00:02		Gulf Radical Cup	-	Car to Grid	
10:50		10:55	00:05		Gulf Radical Cup	Pitlane (
11:00		11:05	00:05		Gulf Radical Cup	Formation		
11:05	_	11:30	00:25		Gulf Radical Cup		ace Day 2 Driver 1	25 min.
11:35	-	11:40	00:05		Sportsbike Race Series (WASSRS)	Pitlane (· · · · · · · · · · · · · · · · · · ·	
11:45	-	11:50	00:05	00:00	Sportsbike Race Series (WASSRS)	Formation		
11:50	-	12:10	00:20	00:05	Sportsbike Race Series (WASSRS)	Race 1	•	10 Laps
12:15	-	13:10	00:55	00:00	LUNCH & PRAYER TIME			
13:10	-	13:20	00:10	00:00	Ra	dio Checks / T	rack Inspection	
13:20	-	13:22	00:02	00:03	Gulf Radical Cup	Safety C	Car to Grid	
13:25	-	13:30	00:05	00:05	Gulf Radical Cup	Pitlane (Open	
13:35	-	13:40	00:05	00:00	Gulf Radical Cup	Formation	on Lap	
13:40	-	14:05	00:25	00:05	Gulf Radical Cup	Sprint R	ace Day 2 Driver 2	25 min.
14:10	-	14:15	00:05	00:05	Sportsbike Race Series (WASSRS)	Pitlane (Open	
14:20	-	14:25	00:05	00:00	Sportsbike Race Series (WASSRS)	Formation	on Lap	
14:25	-	14:45	00:20	00:05	Sportsbike Race Series (WASSRS)	Race 2		10 Laps
14:50	-	14:52	00:02	00:03	DAMC 2H Enduro	Safety C	Car to Grid	
14:55	-	15:00	00:05	00:05	DAMC 2H Enduro	Pitlane (Open	
15:05	-	15:10	00:05	00:00	DAMC 2H Enduro	Formation	on Lap	
15:10	-	17:10	02:00	00:05	DAMC 2H Enduro	Enduro	Race	120 min.
17:15	-	17:17	00:02	00:03	Gulf Radical Cup	Safety C	Car to Grid	
17:20	-	17:25	00:05	00:05	Gulf Radical Cup	Pitlane (Open	
17:30	-	17:35	00:05	00:00	Gulf Radical Cup	Formation	on Lap	
17:35	-	18:20	00:45		Gulf Radical Cup	Enduro	Race	45 min.